FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Maximum entropy Gibbs density modeling for pattern classification

Mezghani, Neila and Mitiche, Amar and Cheriet, Mohamed. 2012. « Maximum entropy Gibbs density modeling for pattern classification ». Entropy, vol. 14, nº 12. pp. 2478-2491.
Compte des citations dans Scopus : 1.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Cheriet, Mohamed
Affiliation: Génie de la production automatisée
Date Deposited: 03 Jul 2013 18:44
Last Modified: 17 Jun 2019 14:37
URI: http://espace2.etsmtl.ca/id/eprint/4831

Actions (login required)

View Item View Item